# SDR QXEA200602899

- Difficulty date: October 20, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 12,892 hours, 9,490 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 YYC - FS 280 BULKHEAD LOWER WEB IS CORRODED BEHIND THE CROSSBEAM AT RBL18, 33, AND 39.  REPAIRED IAW REO 670-53-11-052.
